Publication Type:

Journal Article

Source:

Advances in Difference Equations, Springer International Publishing, Volume 2018, Number 1 (2018)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85041293263&doi=10.1186%2fs13662-018-1488-z&partnerID=40&md5=bd046cec1410eb62ce1388c44070e8c1

Abstract:

<p>In this paper, we establish some criteria on robust exponential stability by using the formula for the variation of parameters and estimating the Cauchy matrix. More importantly, the robust stability criteria do not require the stability of the corresponding continuous system, and so they can be more widely applied to stabilize the unstable continuous system with time delays and uncertainties by using random impulsive control. Further, we give some numerical examples to illustrate the theoretical results. © 2018, The Author(s).</p>

Notes:

cited By 0

Cite this Research Publication

A. Vinodkumar, Senthilkumar, T., and Li, X., “Robust exponential stability results for uncertain infinite delay differential systems with random impulsive moments”, Advances in Difference Equations, vol. 2018, 2018.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS